Facebook Pixel
EmpowHER Guest
Q: 

my cycle

By Anonymous June 27, 2017 - 1:38pm
 
Rate This

I had sex unprotected with my bf on the 19th of May and I started my period later that day. I used postinor 2 before the 19th of May. now in June my period is 11days late.

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER.

Changes to the menstrual cycle are a side effect of an emergency contraceptive.
It can cause your next period to start earlier or later than expected. Flow might be lighter or heavier than normal.

Starting your period on May 19 was proof you did not become pregnant.

Regards,
Maryann

June 28, 2017 - 11:16am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!